Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sam e Sexual Side-effects College

Posted by Dr. Bob on November 18, 2003, at 23:53:48

In reply to Sam e Sexual Side-effects, posted by College on November 18, 2003, at 4:12:38

> I have had great success taking Sam e for depression and it has also helped my anxiety greatly. However, I am experiencing a serious lack of labido and sexual performance that directly corresponds to my level of Sam e. Anyone else out there experience this or know if this is common? Any suggestions on what I can do to regain my sex drive? Thanks in advance.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Dr. Bob thread:281093
URL: http://www.dr-bob.org/babble/alter/20031104/msgs/281093.html